| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
COMPUTING AND OPTIMIZATION

ISSN 2367-5594 (Online)


M. S. Hamed
      Average run length performance for multivariate exponentially weighted moving average control chart procedure with application
      International Journal of Computing and Optimization, Vol. 3, 2016, no. 1, 33-61
      http://dx.doi.org/10.12988/ijco.2016.51238

Copyright © 2016 M. S. Hamed. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Journals | Books | Author guidelines